Beware of Antibiotics Performance-Hindering Side Effects

Beware of Antibiotics Performance-Hindering Side Effects

Triathletes, trail runners and adventure sports people have to pay particular regard to the label when taking prescribed antibiotics.

Surveys suggest that athletes are twice as likely to use antibiotics in a bid to recover from illness. But certain performance-hindering side-effects appear to afflict athletes more often, for example diarrhea and fatigue. Those who compete or exercise outdoors may also suffer a photosensitivity reaction to certain drugs.

Make your GP aware of your pursuits when discussing antibiotics.

What do you think?

0 points
Upvote Downvote

Total votes: 0

Upvotes: 0

Upvotes percentage: 0.000000%

Downvotes: 0

Downvotes percentage: 0.000000%

Written by Jenny Nickelson

Jenny Nickelson has been a sports enthusiast since childhood. Because of her deep love to water, she started training swimming in early years. Today she swears on variety and does it all: from swimming, running and cycling to fitness, skiing, dancing and mountaineering.

Comments

Leave a Reply

Your email address will not be published. Required fields are marked *

Loading…

Comments

comments

Coffee Beats Supplements

Coffee Beats Supplements

Plan Your Meals in Advance

Plan Your Meals in Advance